Translator Disclaimer
1997 Existence theorems for elliptic equations involving supercritical Sobolev exponent
J. Chabrowski, Jianfu Yang
Adv. Differential Equations 2(2): 231-256 (1997).

Abstract

We prove the existence of a bounded positive solution of a semilinear elliptic equation involving a supercritical exponent. Using the Lusternik-Schnirelman theory of critical points we also obtain the existence of multiple solutions.

Citation

Download Citation

J. Chabrowski. Jianfu Yang. "Existence theorems for elliptic equations involving supercritical Sobolev exponent." Adv. Differential Equations 2 (2) 231 - 256, 1997.

Information

Published: 1997
First available in Project Euclid: 24 April 2013

zbMATH: 1023.35502
MathSciNet: MR1424769

Subjects:
Primary: 35J60
Secondary: 58E05

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.2 • No. 2 • 1997
Back to Top